# SDR ASAA2025080360127

- Difficulty date: August 3, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410Y10
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA MACHINED INTERCOSTAL STA 294 TO 312 RBL 40 HAS CORROSION. GROUNDED - YES. REMOVED CORROSION ON INTERCOSTAL STA 294-312 RBL40 AND FOUND TO BE OUR LIMITS IAW B737-800 SRM 53-10-21-1A-1 AND REMOVED AND REPLACED IAW B737-800 SRM 51-40-02-OG-OW+1" O=.063 R=0.48" L=4" D=.015".
